On the number of Abelian groups of a given order
Acta Arithmetica, Tome 23 (1973) no. 2, pp. 195-205
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_23_2_195_205,
author = {B Srinivasan},
title = {On the number of {Abelian} groups of a given order},
journal = {Acta Arithmetica},
pages = {195--205},
year = {1973},
volume = {23},
number = {2},
doi = {10.4064/aa-23-2-195-205},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-23-2-195-205/}
}
B Srinivasan. On the number of Abelian groups of a given order. Acta Arithmetica, Tome 23 (1973) no. 2, pp. 195-205. doi: 10.4064/aa-23-2-195-205
Cité par Sources :